i am a 33 old female and i am about 175 poundsI have been diagnized by Hep B 5 yrs ago I am not using any medication and no health problems as well Can i use oxyelite pro to lose weight i am a 33 old female and i am about 175 pounds.I have been diagnized by Hep B 5 yrs ago.. I am not using any medication and no health problems as well ..Can i use oxyelite pro to lose weight? or will there be any side effect?
Thanks for choosing HealthcareMagic forum.
Oxyelite pro is a combination of herbal extracts used to loose weight. there are no studies available which show that it has got any detrimental effect on the liver. No drug interactions have been documented. So, you can safely take it to control your weight.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Im very interested in taking GNCs OxyElite Pro.. Ive been reading as much as I can about it.. Im a little nervous about taking it.. I tend to have PVCs every now and then and have had and echo, EKG, stress test and had a 24 hour holster and everything came back normal.. I work out regularly and eat well but I cant seem to shed the last few pounds from my last pregnancy... Would I be ok with taking the oxyelite pro??
hi doctor - I have hypothyroidism just boarder line i am currently on 25mcg of Eltroxin . I recently has a baby and an trying to loose the weight so would like to start taking Oxy Lite Pro - if you know what it is - its a pill that assists with weight loss . will there be any affects on my thyroidism if i do take oxy lite pro? please help!
Hello! I thinking about starting Oxilite pro because i want to lose some weight, but I am on Atripla medication, so since i have to check every single medication before i take it, i was wondering if Atripla is going to be affected by Oxilite Prothank you
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.